MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Model Number 195240
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation is in progress, but not yet concluded.Per the manufacturer's sales representative, there was little adhesion on the pads and they were not able to attach the sensor.Two boxes of the same lot number were returned, and the udi of the second box was (b)(4).The suspect parts were returned to the manufacturer for further evaluation.
 
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the level detection pads were not sticking to the reservoir.As a result, an alternative device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Updated blocks: h3 and h6.During laboratory analysis, the product surveillance technician (pst) could not verify the reported issue.Using a lab-use only reservoir in ambient temperature, the pads adhered very well.The pads (three pads broke) could not be removed using significant finger lifting force.A flat head screwdriver was used to pop the pads off of the reservoir.12 level mounting pads were used (eight that were loose in the bag and three from a new sleeve).
 
Additional Manufacturer Narrative
The complaint was not confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key10461311
Report Number1828100-2020-00324
Device Sequence Number2889706
Product Code DTQ
UDI-Device Identifier10886799001704
UDI-Public(01)10886799001704(17)211130(10)919144
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K022947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number195240
Device Catalogue Number195240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer10/20/2020
11/20/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date11/10/2020
12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1